Math

Extension des scalaires par le morphisme de Frobenius, pour les groupes réductifs.

Author: 
Pierre Deligne
Last Name: 
Deligne
Abstract: 
Preprint Information
Accepted By: 
Submitted To: 
Journal
Journal: 

Comptes Rendus de l'Académie des sciences Paris

Volume: 
356
Year: 
2018
Pages: 
pp. 717–719
Publisher: 
Book
BookPublisher: 
Book Year: 
Book Pages: 
Type: 
article
Keywords: 
MathReview: 
Publication Type: 
Publications
School of Mathematics: 

Об аналитическом виде геометрической теории автоморфных форм

Author: 
Robert P. Langlands
Last Name: 
Langlands
Type: 
article

Editorial comment: The original version of this paper was posted on 2018-04-18. It was last updated on 2020-06-17.

School of Mathematics: 

3rd of July 1979, to Fulton

Author: 
Pierre Deligne
Last Name: 
Deligne
Abstract: 
Preprint Information
Accepted By: 
Submitted To: 
Journal
Journal: 
Volume: 
Year: 
Pages: 
Publisher: 
Book
BookPublisher: 
Book Year: 
Book Pages: 
Type: 
article
Keywords: 
MathReview: 
Publication Type: 
Some Letters
School of Mathematics: 

Pages